| Model Number |
BZ4212A |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Codes |
Blood Loss (2597); No Code Available (3191)
| Date of Event |
01/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during post-op tonsillectomy, the patient presented back to physician with post-op bleeding estimated 200ml that required surgical intervention.The primary surgery was done.Tonsil bleeding attempted to be controlled conservatively with ice water rinses at home and in the er.Bleeding stopped and patient was sent home but bleeding recurred and he was taken to the operating room (or) for cautery of the tonsil fossa.The patient was sent home after cauterization of bleeding site.